# SDR SWAA2024050983522

- Difficulty date: May 8, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 75,813 hours, 44,919 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Balance Weight
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER WEIGHT MISSING MATERIAL AND CORRODED<[01] R&R RUDDER WEIGH PER CMM 55-40-09;[02] INSPECTION C/W R&R RUDDER WEIGH PER CMM 55-40-09
